# SDR CA190712008

- Difficulty date: October 6, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 909 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE SLINGING BAGGAGE AND FREIGHT DURING CREW CHANGE THERE WERE MULTIPLE CAS MESSAGES FOR FLIGHT MISCOMPARE AND AUTO PILOT DEGRADE DURING THE FLIGHT. THE PILOT CARRIED OUT FMS-45 AS PER CHECKLIST PRIOR TO FIRST LOAD BUT AS THE DISTANCE BETWEEN SHIP AND THE AIRPORT IS APPROXIMATELY 1.5 SM, IT IS NOT PRACTICAL TO RESET THE HEADING EVERY 8 MINS AS PER FMS-45 DURING VERTICAL REFERENCE FLYING. THE CAS MESSAGES BEING GENERATED FROM THE ADAHRS ISSUES IN THE NDA IS VERY DISTRACTING AND THE PILOT CAN BECOME DESENSITIZED DUE TO THE REGULARITY OF THEM. (TC# 20190712008)
